# SDR 2006UALA01668

- Difficulty date: August 26, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 52,981 hours, 29,173 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT FRAME 5TH STOP FITTING CUTOUT FROM BOTTOM CRACKED AT FRAME & INNER SKIN.  MAJOR REPAIR: TRIMMED OUT CRACK.  FABRICATED AND INSTALLED EXTERNAL DOUBLER.
